# SDR SWAA021561

- Difficulty date: July 11, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 10,734 hours, 6,407 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, SWA SI 11038-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB HARDWARE AND BUSHINGS AT HINGES NR 1, 3 AND 4 ATTACH POINTS PER MM.
